# SDR ABXA20240712135

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 72,638 hours, 46,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Part number: 871601
- Part serial: BN187003
- Condition: Malfunctioned
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RH THUST REVERSER UNLOCK LIGHT CAME ON AND A/C ABORTRED TAKE OFF AND RETURNED TO THE GATE , MTX GROUNDED A/C AND DEFERRED THE RH T/R FOR DEPARTURE IAW ABX MEL 78-31-1 .AND RETURNED AC TO SERVICE .    7/13/24 MTX TROUBLESHOT IAW FIM 78-36 FAULT TREE 809  AND FOUND CODE 172 FAULTING S/66 REPLACED PROX SWITCH IAW 78-36-01. OPS CHECK GOOD ,AND CLEARED DI .
